A Remark on Mackey-Functors.

Harald Lindner

Manuscripta mathematica (1976)

  • Volume: 18, page 273-278
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Lindner, Harald. "A Remark on Mackey-Functors.." Manuscripta mathematica 18 (1976): 273-278. <http://eudml.org/doc/154391>.

author = {Lindner, Harald},
journal = {Manuscripta mathematica},
language = {eng},
pages = {273-278},
title = {A Remark on Mackey-Functors.},
url = {http://eudml.org/doc/154391},
volume = {18},
year = {1976},

AU - Lindner, Harald
TI - A Remark on Mackey-Functors.
JO - Manuscripta mathematica
PY - 1976
VL - 18
SP - 273
EP - 278
LA - eng
UR - http://eudml.org/doc/154391
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.